# SDR SWAA090085

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 54,986 hours, 48,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6556685
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HC1 CHECK, FOUND L1 DOOR AFT SLIDE ATTACH BRACKET LOOSE.  SECURED BRACKET PER MM.
